# SDR CA990603023

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) LEFT YAW DAMPER EICAC MESSAGE DISPLAYED AFTER PUSHBACK, YAW PANEL AND LEFT YAW DAMPER SERVO REPLACED.
